# SDR MASA2011021501928

- Difficulty date: February 12, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,075 hours, 14,853 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SQUEALS IN FLIGHT.  MX CLEANED SEAL, OPS AND PRESS CHECK GOOD.
